Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What causes hyperacidity?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
sometime is I feel huge acid burn in my stomach. I just go wild, I just drink access water and then vomat it, eno gives me relief sometime. , It takes between 15min- 1 hour to become everything normal. There is no fix time for this, in office, sleeping, travelling, even right in the morning. this is happening for last 3 years.
Posted Sun, 23 Feb 2014 in GERD
Answered by Dr. Prasad 2 hours later
Brief Answer: You need long term life style change.... Detailed Answer: Hi, Hyperacidity related symptoms are mostly chronic in nature. You need to tune your diet and lifestyle and make it as healthy as possible to keep hyperacidity problems away. As this is very important, I stress about these to all my patients first before going to medical management. Start exercise every day; make sure your weight is in ideal limits; avoid smoking and alcohol if any; eat your meal at regular intervals, never skip food; restrict too spicy food and lastly make sure you sleep well. These changes is extremely important if you are looking to for long term treatment of hyperacidity. In the interim, you can try proton pump inhibitor along with antacids. I start my patients on nexpro 40mg once a day half an hour before breakfast along with Syp Gelusil MPS three times a day (before food) for 2 weeks. Your local doctor will know about these medicines. They help in controlling acute symptoms. It may be worthwhile to consider endoscopy and routine investigations whenever possible or if symptoms are more severe. It helps in isolating the cause and ruling out presence of ulcers. Hope this helps. Let me know if you need clarification. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor